# SDR VQI2012F00027

- Difficulty date: July 1, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4614
- Engine: Cfmint CFM565B4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION AND ATTEMPTED GEAR RETRACTION,  THEY RECEIVED A NLG SHOCK ABSORBER ECAM WARNING.  THE GEAR HANDLE WOULD NOT ALLOW SELECTION TO THE UP POSITION DUE TO THE FAULT.  IN APPROX 30 SECONDS, THE MESSAGE WENT AWAY AND A NORMAL RETRACTION WAS ACCOMPLISHED.  THE CREW ACCOMPLISHED ANOTHER SUCCESSFUL RETRACTION AND EXTENSION CYCLE.  RETURN TO DEPARTURE AND DECLARED AN EMERGENCY.  AFTER AN UNEVENTFUL LANDING, MX MET THE ACFT AND ACCOMPLISHED TSM 32-31-00-810-868-A.  THE TSD BITE DATA WAS PULLED FOR BOTH LGCIU 1 AND 2.  THE 1ST AND 4TH WORDS FOR EACH LGCIU WERE CONSISTENT INDICATION THE FAULT OCCURRED DURING FLIGHT PHASE 4 AND DID NOT REQUIRE ANY FURTHER MX ACTION IAW THE TSM.  THE DATA WAS ALSO SENT TO MFG AOG SUPPORT.  THEY ALSO CONCLUDED THAT NO FURTHER ACTION WAS REQUIRED DUE TO TRIGGER COULD BE SLOW ROTATION.  A LUBE WAS ACCOMPLISHED ON THE NLG AND DOORS.  THE ACFT WAS RETURNED TO SERVICE.
